# SDR VNAA2011070800008

- Difficulty date: July 2, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 17,600 hours, 18,264 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CLT, CREW REPORTED BIRD STRIKE TO LEFT MAIN LANDING GEAR.  MAINTENANCE INSPECTED, TEMPORARILY SECURED A LOOSE HYDRAULIC HARNESS CLAMP ON MAIN LANDING GEAR AND ENTERED CLAMP ON NEF CLASS 1 LIST USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.  FURTHER DETAILS WILL BE PROVIDED WHEN NEF IS CLEARED.  USING MAINTENANCE MANUAL, MAINTENANCE SUBSEQUENTLY CLEARED NEF BY REMOVAL AND REPLACEMENT OF BAND CLAMP ON LEFT HAND MAIN LANDING GEAR TRAILING ARM.  AIRCRAFT RELEASED FOR SERVICE.
